MF研究者総覧

教員活動データベース

Distribution of Jam Clusters in a Two-Dimensional Cellular Automaton Traffic Flow Model with Open Boundaries

発表形態:
原著論文
主要業績:
その他
単著・共著:
単著
発表年月:
1997年
DOI:
会議属性:
査読:
リンク情報:
DOI : 10.1143/JPSJ.66.514

日本語フィールド

著者:
Tadaki, S.-i
題名:
Distribution of Jam Clusters in a Two-Dimensional Cellular Automaton Traffic Flow Model with Open Boundaries
発表情報:
JOURNAL- PHYSICAL SOCIETY OF JAPAN 巻: 66 号: 3 ページ: 514-517
キーワード:
概要:
抄録:

英語フィールド

Author:
Tadaki, S.-i
Title:
Distribution of Jam Clusters in a Two-Dimensional Cellular Automaton Traffic Flow Model with Open Boundaries
Announcement information:
JOURNAL- PHYSICAL SOCIETY OF JAPAN Vol: 66 Issue: 3 Page: 514-517


Copyright © MEDIA FUSION Co.,Ltd. All rights reserved.